Bifurcations de polycycles infinis pour les champs de vecteurs polynomiaux du plan
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 3, p. 387-410
@article{AFST_1994_6_3_3_387_0,
     author = {El Morsalani, Mohamed},
     title = {Bifurcations de polycycles infinis pour les champs de vecteurs polynomiaux du plan},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 3},
     number = {3},
     year = {1994},
     pages = {387-410},
     zbl = {0831.34038},
     mrnumber = {1313356},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1994_6_3_3_387_0}
}
El Morsalani, Mohamed. Bifurcations de polycycles infinis pour les champs de vecteurs polynomiaux du plan. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 3 (1994) no. 3, pp. 387-410. http://www.numdam.org/item/AFST_1994_6_3_3_387_0/

[C] Cherkas (L.A.) .- Structure of a successor function in the neighborhood of a separatrix of a perturbed analytic autonomous system in the plane, Translated From Differentsial'nye Uravneniya 17, n° 3, (March 1981), pp. 469-478. | MR 610508 | Zbl 0503.34019

[DRR] Dumortier (F.), Roussarie (R.) et Rousseau (C.) .- The 16th problem of Hilbert in quadratic fields, Preprint (1991).

[FP] Françoise (J.-P.) et Pugh (C.C.) .- Keeping track of limit cycles, Journal of Diff. Eq. 65 (1986), pp. 139-157. | MR 861513 | Zbl 0602.34019

[M1] Mourtada (A.) .- Cyclicité finie des polycycles hyperboliques de champs de vecteurs du plan. Mise sous forme normale, L.N.M. Proceeding Luminy 1989 (Bifurcations of planar vector fields), ed. J.-P. Françoise et R. Roussarie 1445 (1989), pp. 272-314. | MR 1094384 | Zbl 0719.58031

[M] Mourtada (A.) .- Polycycles hyperboliques dégénérés et non triviaux à deux sommets, à paraître dans J. Differential Equations.

[R1] Roussarie (R.) . - A note on finite cyclicity property and Hilbert's 16th problem, Dynamical systems, (proc. Chilean Symp. Valparaiso, 1986), L.N.M., ed. R. Bamon, R. Labarca and J. Palis Jr., Berlin springer 1331 (1988), pp. 161-168. | MR 961099 | Zbl 0676.58046

[R2] Roussarie (R.) . - On the number of limit cycles which appear by perturbation of separatrix loop of planar vector fields, Bol. Soc. Mat. 17, n° 2 (1986), pp. 67-101. | MR 901596 | Zbl 0628.34032

[R3] Roussarie (R.) . - Cyclicité finie des lacets et des points cuspidaux, Nonlinearity 2 (1989), pp. 73-117. | MR 980858 | Zbl 0679.58037

[S] Sternberg (S.) .- On the structure of local homeomorphisms of euclidean n-space III, American Journal of Math. 81 (1959), pp. 578-604. | MR 109853 | Zbl 0211.56304